hi guys, i dont know where to start or begin this thread but since i have a numerous amount of things with going on i truley believe this is the place to post but if it get ;s moved im sorry i posted in the wrong area.
i am bi polar, i am also 7 months preg high risk. but i believe all of this that is going on with is a part of my depression and that my hormones are all over the place.
i have been off my medication now for 7 months and i feel like i am going crzy not only did my husband just lose his job and cant find nothing for the last two week because contrustion is real slow rite now, i cant sleep, think properly, eat correctly,but feel like im on my last string as if im going crazy. i dont know what to do, . ive learned that without my med, im not all there lol, as in i react way to harsh to thing that if i just give it time i know will work out, i love my child that is not born yest but im starting to get so worried about will i be able to provide for him, i can barely get by now with all of our bills the way work has been a month before he got laid off and all of this came by suprise to us, i feel like he is reacting in a way i feel is not normal or that i would react that way if i could find a job , but i cant being 7 months preg. it seem s like the whole world is going to heck and i feel like i m going crazy and i have a wonderfull thing that i should be happy that is happening to me but i cant seem to get that way
im up and down , sleep but cant sleep, cant eat but make myself eat for my child, i want to be put back on my med but my doctor tell me no not right now try to deal with it the best way u can your almost there you have gotten this far.
i just dont understand
what am i to do
What you are going thru is tough. I do agree with your dr. Taking meds (heck, any meds almost) can be bad for an unborn child.
You might try hot baths, short walks, and intense acty with your current children as therpy to get you over the edge. My wife does these and more. She also takes meds. Her child bearing days are over.
I don't know what type of meds you took before (had to skim your comment before heading out the door but wanted to respond), but I know that lithium is now believed not to be harmful to the fetus after the first trimester, or at least the risk is minimal. On the other hand, the anti-seizure and anti-psychotics are not recommended during pregnancy at all. All of the meds, however, can be harmful to the baby through breast feeding, so if you get back on any medication, you should not breast feed.
Also, it is believed that those who really should be on medications like lithium, but take themselves off during the whole pregnancy, can actually be more harmful than staying on them. The mother's stress level, inability to properly take care of herself, and depression can play a significant role in the mental and physical health of the fetus, not to mention the high-risk of post-partum depression in bipolar and depressed mothers-to-be. This is the information I have. It is a personal decision, and one that you should discuss thoroughly with your doctor and husband. However, be informed so that you can ask the appropriate questions when talking with your doctor. Do your research and ask the doctor what he thinks. Since you are past the first trimester, and almost out of the second, you have options, particularly to avoid post-partum depression. Tell your doctor those behaviors that are concerning you.
thanks for you replies both of you. things are looking better my husband found a job, and no lie we both went driving around when he found one and when he came back to the car and told me he had one, i promise my whole body just went lose, i got home and i fell asleep for almost about 12 hours, much do needed rest.
as far as no taking my med and it even being worse . i truley believe that i had a hard time, when i came off my med, im not myself, i dont take care of myself the way i should as far as eating, sleeping, trying to control how everything gets to me, and i cant even play with my 2 year old. i take care of him my son as far as eating , bathing etc things you have to do . but as far as spending time with and connecting with him i cant get myyself to do it. i cant find the energy, and with this knew baby on the way its hard on him enough.
i told my doctor that, i told him i need to be put on med i cant do things with my son and i cant handle all the stress that normally doesnt bother me. i told him my son is my life and if i cant take care of him mentally and emotionally the way he need s how can i have another one. they all said well we are concerned about his baby and i said im concerned about the one that is here know was i in the wrong to say that ???????
I know how you feel, my partner is in the same situation .try to see different doctors, as we get different oppinions from different doctors. He is struggling at the moment. Hope it all works out for you , and good luck with the baby.
Hang in there, you're in a difficult position! It is hard enough to be bipolar, plus you have the hormone surges of pregnancy. I'm glad about your husband's job, that should take some of the stress off you. Take care of yourself and your little one!
Sometimes it helps just to have someone to talk to. The people here seem very understanding and ready to lend an ear.
Hi, just take one day at a time your husband getting a job is really neat. Just worry about getting thru the next month, you have done so well for 7 months only 1 month to go and you can get back on some medication. Don't feel guilty about quality time with your son he is not being abused you are doing the best you can at this time and you are wonderful. kind regards ok2day
i just wanted thank everyone for there kind words and thoughts and thanks for helping me feel so much better it really does help talking to people sometimes i feel as if there is no one i can share things with, but this place has been a wonderful lending ear and voice,
thanks to all of you truley
I hope you feel better, congrats to the baby and things lookin up, also congrats on the sleep(smile) you probly needed that. I had a friend that kind of was in the same problem and this is not for bipolar, but her dr let her take zoloft after she got so far, I agree with the others, look into it and ask your dr, or get second opinion. I have called my pharmacist before and quizzed him before and then called the dr to let him know the info the pharmacist found. I hope you feel better. Also, I am new to this site, I have no friends due to my bipolar. This site is my best friend, everyone is very kind, understanding, and alot of them have "been there, done that" so they have really good advice. I hope the best for you.